# SDR SWAA2022033073965

- Difficulty date: February 17, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27R LOC BS540 AT FWD CARGO COMPARTMENT 2022-109250 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N:130064101 DUE DATE: 11-MAR-22;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] ET TOOL USED: PN: NORTEC 600D; SN: 210138203; DUE DATE: 05-MAR-22;[04] PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 27R BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: STRINGER SECTION P/N: 7075-T0 0.056 P.O: 2021-127971; ANGLES AND CHANNEL P/N: 7075-T0 0.063 P.O: 2021 129486; SEE INDIVIDUAL SING OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 27R BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: STRINGER SECTION P/N: 7075-T0 0.056 P.O: 2021-127971; ANGLES AND CHANNEL P/N: 7075-T0 0.063 P.O: 2021 129486; SEE INDIVIDUAL SING OFF BELOW AS RII
